# SDR AALA970349

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 43313
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT STRIP BY FORWARD ENTRY DOOR HAD TWO LIGHTS UNDER EXIT DECAL INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
